Metrics

From
Common Fixed Point of F- type Contractive Mappings in Generalized Orthogonal Metric Spaces by Qiancheng Wang and Hongyan Guan American Journal of Applied Mathematics and Statistics. 2023, 11(2), 77-82 doi:10.12691/ajams-11-2-6
Views
514
Html 514
Abstract 0
09 September 2023 (publication date) through 03 March 2024 *
30.74 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 383
PDF158
Epub89
XML74
PPT0
Figures33
Tables29
Export: 243
RIS81
BibTex85
Endnote77
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com